# SDR C2XA03SH019

- Difficulty date: February 22, 2003
- Submitted: February 23, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crossbeam
- Part number: 14525994003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CROSSBEAM AT FRAME 61 BETWEEN THE LEFT HAND SILL AND THE LEFT HAND FLOOR BEAM WAS FOUND TO BE CORRODED.MAINTENANCE REMOVED AND REPLACED THE AFFECTED CROSSBEAM IAW EMB 145 SRM 51-40-02.THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
